Hjbuenodemesquita.jouwweb.nl
Speech of a daughterHome » 14-12-2010 Flauw vallen Fainting : what NOT to do?

14-10-2010 Flauw vallen Fainting : what NOT to do?

 Fainting: what NOT to do?

Anybody can faint [le-hitalef] .
 
Fainting is not the same as an acute allergic anaphylactic reaction.
The last one is an absolute emergency [and needs expert help within seconds: adrenaline -injection [s] and this can happen after taking medicines [especially after injections,especiallypenicillin injections can be extremely risky!
Most often fainting is "innocent" but in older people the reason may have to be examined.[heart problems etc]
 
Let's deal only with fainting which happens because of trivial reasons [tiredness,fear for injections,seeing blood]
Symptoms: somebody becomes suddenly pale, start sweating and [feels that he is going to] faint[s] [mit-alef]
The pulse will be slow.
 
Patients who become hypotensive and may faint  [blood pressure goes down] should lie flat and, if possible, raise their legs to increase venous return.[return of blood to the heart]
 
Placing these patients suddenly into an upright position is potentially dangerous: it may precipitate a cardiac arrest (electromechanical dissociation) due to contraction of the empty heart.
 
So, please, let anybody who shows such a reaction, lay down straight away!!, where ever the person may be: auto bus,beit knesset [synagogue],market etc
 
Don't run for glasses of water etc, first let the person lay down.
It is not a shame and one should not be forced to sit up!
Please,teach others about this.